Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Two-bridge links with unlinking number one


Author: Peter Kohn
Journal: Proc. Amer. Math. Soc. 113 (1991), 1135-1147
MSC: Primary 57M25
MathSciNet review: 1079893
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Three conditions equivalent to a two-bridge link having unlinking number one are given. As a corollary it is shown that an unknotting crossing appears in the minimal diagram of a two-bridge knot or link. In addition, the absolute value of the linking number of the components is computed for all unlinking number one two-bridge links.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 57M25

Retrieve articles in all journals with MSC: 57M25


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1991-1079893-8
Article copyright: © Copyright 1991 American Mathematical Society